# SDR IPXA2017091321675

- Difficulty date: August 31, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Hinge Fitting
- Part number: 2216151501
- Part serial: 0655001
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 NACELLE INBD FAN COWL FWD HINGE FITTING CHAFED.  REPAIRED THE HINGE FITTING IAW EA 011-7110-01-A6987, REV IR, AND EO MD11-7110-65660-A.
